Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On $ \phi$-extensions of developable spaces


Author: T. Mizokami
Journal: Proc. Amer. Math. Soc. 119 (1993), 331-336
MSC: Primary 54E30
DOI: https://doi.org/10.1090/S0002-9939-1993-1165063-3
MathSciNet review: 1165063
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the $ \varphi $-extension of Moore spaces is a developable space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E30

Retrieve articles in all journals with MSC: 54E30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1165063-3
Keywords: Moore space, $ \varphi $-extension, closed mapping
Article copyright: © Copyright 1993 American Mathematical Society